# SDR SIMA200625402

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13707
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP EMERGENCY EXIT LIGHT ROW 7-8 VERY DIM.  RAI NR 3 BATTERY POWER SUPPLY, IAW EMB 135, AMM 33-50-04 AND RAI NR 3 EMERGENCY LIGHT CHARGER, IAW EMB 135, AMM 33-50-04.  OPS CHECK GOOD, RETURNED TO SERVICE.  (M)
